Skip to content

I’m not making stuff up

September 3, 2013

I have learned the hard way that once your feet start developing  thick callouses it is hard to get rid of them. Evidently callouses beget callouses.

My feet started getting horrible during chemotherapy. So yeah, this is a cancer problem. I’ve tried some Rx urea-based lotions, but they have not worked.

I’m glad y’all are so interested in it. Thanks for the encouragement!

From → Uncategorized

Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: